skin-hair-icon
Wysolone 10
I have small black pimples all over my face. My doctor suggested wysolone 10 to be taken 3 pills every morning for 7 days. This is to counteract the effects of stupid cream i once used on my skin. Do you think there are any side effects. Please help
2367 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It is very high dose of wysolone. You must have used STEROID cream. Please call me or send photos using online consult option for proper examination and treatment advice.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.